Advertisement

Siberian Mathematical Journal

, Volume 24, Issue 6, pp 934–941 | Cite as

Some addition theorems in a class of bicompacta

  • N. G. Tkachenko
Article

Keywords

Addition Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. V. Arkhangel'skii, “On compact spaces which are unions of certain collections of subspaces of special type,” Comment. Math. Univ. Carolinae,17, No. 4, 737–753 (1976).Google Scholar
  2. 2.
    A. V. Arkhangel'skii, “Topologies admitting a weak connection with orderings,” Dokl. Akad. Nauk SSSR,238, No.4, 773–776 (1978).Google Scholar
  3. 3.
    M. G. Tkachenko, “The behavior of cardinal invariants when taking unions of chains of subspaces,” Vestn. Mosk. Gos. Univ., No. 4, 50–58 (1978).Google Scholar
  4. 4.
    M. G. Tkachenko, “Bicompacta which can be represented in the form of unions of a countable number of left subspaces,” Comment. Math. Univ. Carolinae,20, No. 2, 361–395 (1979).Google Scholar
  5. 5.
    B. É. Shapirovskii, “Mappings on Tikhonov cubes” Usp. Mat. Nauk,35, No. 3, 122–130 (1980).Google Scholar
  6. 6.
    R. Pol and E. Pol, “Remarks on Cartesian products,” Fundam. Math.,93, 57–69 (1976).Google Scholar
  7. 7.
    B. É. Shapirovskii, “Canonical sets and character. Density and weight in bicompacta,” Dokl. Akad. Nauk SSSR,218, No. 1, 58–61 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • N. G. Tkachenko

There are no affiliations available

Personalised recommendations